ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Gupta, Subhojoy and Wolf, Michael (2019) Meromorphic quadratic differentials and measured foliations on a Riemann surface. In: MATHEMATISCHE ANNALEN, 373 (1-2). pp. 73-118.

Gupta, Subhojoy and Wolf, Michael (2016) Quadratic differentials, half-plane structures, and harmonic maps to trees. In: COMMENTARII MATHEMATICI HELVETICI, 91 (2). pp. 317-356.

This list was generated on Thu Oct 17 13:30:25 2019 IST.